# SDR CALA2019031100398

- Difficulty date: March 11, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 32,968 hours, 18,339 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENER MISSING ON LEADING EDGE CORNER OF PNL 196BB UPDATED MAA CODE FIX USING VENDOR MAA SCREEN CALL TOMC 847-700-9980 MM 53-35-00-200-002A. CANNOT BE MISSING FROM CORNER FOR CARRY. V ACCESS DOOR 196BB IS ATTACHED TO BELLY FAIRING PANEL 196AB REF A ARGAS TOMC REPLACED MISSING FASTENER ON THE CORNER OF PANEL 196AB NO OTHER FASTENERS FOUND MISSING IAW AMM 53-35-00 OK FOR SERVICE MAC METER INITIATED FOR WITH VENDOR RELATED WORK ORDER 000000001802326 AND PRTR REPLACED MISSING FASTENER ON THE CORNER OF PANEL 196AB NO OTHER FASTENERS FOUND MISSING IAW AMM 53-35-00 OK FOR SERVICE.
